# SDR AALA202401087309

- Difficulty date: January 3, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 65,111 hours, 26,763 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RIGHT OVEN IN FORWARD GALLEY SMOKING DURING USE. **SUPPLEMENTAL REPORT FOR (AALA202401057309): REMOVED AND REPLACED OVEN 1 FORWARD RIGHT. PER AMM 25-32-03. OPERATIONAL CHECK OK**(CLOSED).
